EconPapers    
Economics at your fingertips  
 

On the Consistency of Non-Linear FIML

Peter Phillips

No 573, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: Examples are given which show that:(i) normality is not Necessary for the consistency of the quasi maximum likelihood estimator in the nonlinear simultaneous equations model (nonlinear FIML) even when there are major departures from linearity; and (ii) the lemma which is used extensively by Amemiya [2] in the theoretical development of the properties of nonlinear FIML under the assumption of normality is, as presently stated, incorrect.

Pages: 18 pages
Date: 1980-12
Note: CFP 549.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Econometrica (September 1982), 50(5): 1307-1323

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d05/d0573.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: On the Consistency of Nonlinear FIML (1982) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:573

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:573